Alert archive / Texas / Flash Flood Warnings in 2000
Flash Flood Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Nov 3, 2000, 6:59 PM CST for Angelina County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2000, 6:59 PM CST (00:59 UTC)
- Expired
- Nov 3, 2000, 11:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County Angelina County, TX
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSHV 040105 FFWSHV TXC005-040500- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 659 PM CST FRI NOV 3 2000 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... ANGELINA COUNTY IN TEXAS * UNTIL 1100 PM CST * AT 659 PM CST...THE SHREVEPORT WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OVER THE WESTERN HALF OF ANGLEINA COUNTY. MOVING NORTHEAST AT 20 MPH. * THUNDERSTORMS PRODUCING HEAVY RAINS WILL CONTINUE ACROSS ANGLEINA COUNTY FOR THE NEXT FEW HOURS. RADAR ESTIMATES THAT UP TO TWO INCHES OF RAIN HAS FALLEN OVER THE WESTERN PORTIONS OF THE COUNTY DURING THE PAST TWO HOURS AND ANOTHER ONE TO TWO INCHES OF RAIN IS POSSIBLE. REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WARNING FOR... ANGELINA COUNTY IN TEXAS UNTIL 1100 PM CST.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Nov 3, 6:53 PM CST, 6 minutes earlier.
Area forecast discussion, Nov 3, 6:53 PM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 645 PM CDT FRI NOV 3 2000 SENT AN EARLY UPDATE TO ACCOUNT MAINLY FOR COSMETIC CHANGES. ALSO... DID TWEAK LOW TEMPS UPWARD TONIGHT FOLR SOUTH SECTIONS. DOWNPLAYED BUT DID NOT REMOVE MENTION OF THUNDERSTORMS AND LOCALLY HEAVY RAIN. VII .SHV...NONE.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 10:50 PM CST | Flash Flood Warning | SHV | Angelina | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.